# SDR ASAA0040012

- Difficulty date: February 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO FLIGHT 316, THE L1 DOOR CLOSED NORMALLY, BUT WAS VERY DIFFICULT TO LATCH.  LUBRICATED L1 DOOR AND ADJUSTED GUIDE ARM, DOOR OPERATED NORMALLY.  (M)
